# SDR CALA2024021300411

- Difficulty date: January 24, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N893UA
- Make and model: Airbus A319-132
- Aircraft serial: 2948
- Aircraft time: 46,973 hours, 24,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472090011
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-05-3-6056) DOT #91-026 AFT CABIN RH SIDE BETWEEN FR66 & 69 FLOOR SUPPORT STRUCTURE AT Y-1292 HAS CORROSION ON SEVERAL AREA. W/C:90301 REMOVED AND REPLACED FLOOR BEAM AT Y-1292 I.A.W SRM 51-42-11. EM P: V934614 WC: 90301 STA: ST ENG BFM
